# SDR AWXA200501591

- Difficulty date: November 13, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 60,803 hours, 37,578 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546431279
- Condition: Debonded
- Location: Zone 500 - Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C20 CHECK DISCOVERED DISBOND AREA AT THE AFT EDGE OF THE LT OUTBOARD FORE FLAP, APPROXIMATELY 8" FROM THE INBOARD END.  MAINTENANCE REMOVED DISBONDED SKIN ON THE LT OTBD FORE FLAP IAW BOEING 737-300 SRM 51-70-10-2R4.  FABRICATED REPAIR FILLER AND DOUBLER IAW BOEING 737-300 SRM 51-70-10-2R4.  BONDED REPAIR PARTS TO THE AFT EDGE OF THE LT OUTBOARD FORE FLAP IAW BOEING 737-300 SRM 51-70-10-2R4.
